# SDR SWIA202164055

- Difficulty date: September 20, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE DOUBLE GROMMET ON LOWER L/H NOSE COWLING    (C CHECK RO 1/20/22)   REMOVED & REPLACED DOUBLE GROMMET ON LOWER L/H NOSE COWLING. .INSTALLATION COMPLETE, IAW CRJ 200 CMM 71-14-01
